English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30041

Title: Some relationships between fuzzy and random set-based classifiers and models
Author(s): Sánchez Ramos, Luciano
Casillas Barranquero, Jorge
Cordón García, Óscar
Jesús Díaz, María José del
Issue date: 2002
Publisher: Elsevier
Publisher version: http://dx.doi.org/10.1016/S0888-613X(01)00063-9
Citation: International Journal of Approximate Reasoning, 29(2), p. 175-213 (2002); doi:10.1016/S0888-613X(01)00063-9
Format extent: p. 175-213
URI: http://hdl.handle.net/10651/30041
ISSN: 0888-613X
1873-4731
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias